Hi KKlown, ketorolac tromethamine is the generic name for toradol. It doesn't contain aspirin, it's not indicated with any aspirin product or other anti-inflamatory. It clearly says it should not be used on patients with a history of gastric bleeds or active peptic ulcers. Even 5 days use could be a bad idea. If one dose caused severe pain, I would call the doc back and remind him of your stomache condition. Let them know in advance why you will showing up with a full bottle of Toradol, it's a good idea to do this becayuase unfortunately there are patients that will pick up their handful of scripts and only fill their drugs of choice or that have value on the street.
I can't believe the pharamcist didn't catch it with any stomache med history you may be on or have taken.
It is reasonably safe in the healthy population, but there is no pont in tempting fate when you fall into a very specific group of people that should not use this product orally. A shot every now in then is alot easier on the tummy. Even then, if IM use was completely safe they wouldn't have yanked the preloaded syringes off the market.
IMO it's a big no no. But I'm not your doc so I would report it to him and work it out with him.
Good luck, Dave